# SDR DXTA2025040702972

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N371QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500279
- Aircraft time: 8,519 hours, 6,668 cycles
- Engine: Pwc PW535E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Indication
- Location: Engine De-Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR INTAKE ANTI-ICE / DE-ICE: A-I E1 FAIL AND A-I E2 FAIL CAS MESSAGE DISPLAYED DURING THE APPROACH PHASE. WE WERE OPERATING IN INSTRUMENT CONDITIONS AND THE TAT WAS 8C. CYCLING THE ENG1 AND ENG2 SWITCHES OFF AND BACK ON AGAIN CLEARED THE MESSAGE. CORRECTIVE ACTION: PER EMB CONTACT CENTER: DURING THE AHEAD CHECKING, WE DIDN'T NOTICE ANY CORRELATED MESSAGE COMING ALONG WITH THE A-I E1/2 FAILS. IN THIS CASE, WE RECOMMENDED PERFORMING AMM TASK 30-20-00-710-801-A: ENGINE ICE PROTECTION SYSTEM - OPERATIONAL CHECK. PUSHED AIRCRAFT TO RAMP AND STARTED BOTH ENGINES. ACCOMPLISHED ENGINE ICE PROTECTION SYSTEM OPERATIONAL CHECK IAW PHENOM 300 AMM 30-20-00. OPS CHECKED GOOD.
